P.N. Anh, Le Thi Hoai An: "The Subgradient Extragradient Method Extended to Equilibrium Problems".

Abstract: A globally convergent algorithm for equilibrium problems with pseudomonotone bifunctions is proposed. The algorithm is based on the idea of the subgradient extragradient method for solving variational inequalities proposed by Censor et al. [Y. Censor, A. Gibali, and S. Reich, The subgradient extragradient method for solving variational inequalities in Hilbert space, J. Optim. Theory Appl. 148 (2011), 318–335.] and Armijo linesearch techniques. In addition, we give a modified version of our algorithm for finding a common point of the solution set of equilibrium problems and the fixed point set of a nonexpansive mapping. We also analyse the weak convergence of both algorithms in a real Hilbert space.

 
Keywords: equilibrium problems, extragradient method, subgradient, pseudomonotonicity.
 
 
Citation: P.N. Anh, Le Thi Hoai An, The Subgradient Extragradient Method Extended to Equilibrium Problems, Optimization journal, pp. 1-24, 2012.